# SDR 2005UALA00522

- Difficulty date: June 3, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 59,164 hours, 6,675 cycles
- Engine: Pwa PW4056
- Engine time: 53,229 hours, 6,209 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FUEL LEAK NR 4 ENGINE.  DIVERTED TO NARITA.  CP07 AIR/OIL COOLER TUBE CRACKED.  TUBE & CLAMPS WERE REPLACED. AGB REMOVED. SUSPECT AGB VIBRATION CAUSED TUBE CRACK.  AGB TEARDOWN REVEALED NO DISCREPANCIES. ENGINE SUBSEQUENTLY REMOVED AS PRECAUTIONARY. SHOP INPUT POSTPONED INDEFINITELY.
